Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Computation of independent units in number fields by Dirichlet's method

Authors: Johannes Buchmann and Attila Pethő
Journal: Math. Comp. 52 (1989), 149-159, S1
MSC: Primary 11R27; Secondary 11J68, 11Y40
MathSciNet review: 971408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the basis reduction algorithm of A. K. Lenstra, H. W. Lenstra, Jr. and L. Lovász [8] and an idea of Buchmann [4], we describe a method for computing maximal systems of independent units in arbitrary number fields. The tables in the supplements section display such systems for the fields $ {\mathbf{Q}}(\sqrt[n]{D})$ where $ 6 \leq n \leq 11$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R27, 11J68, 11Y40

Retrieve articles in all journals with MSC: 11R27, 11J68, 11Y40

Additional Information

PII: S 0025-5718(1989)0971408-4
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia